... shot. Well this week I've been having bad headaches, anxious, weakness, tiredness..Just feeling blah. Could this be a sign that I am coming off the shot..and I really need the next shot?
hi cake1234,tell me if you were detoxed before you started on vivitrol? and what you were taking before you started on it. then I can better answer your question. vivitrol is just a long acting narcan or some people know it as naloxone the other drug in suboxone. all the symptoms you described are all common with this drug. did your doctor tell you how long you were going to be on vivitrol? Because everytime this stuff wares off your gonna get these symptons.
- Vivitrol Information for Consumers
- Vivitrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2017 • 2 answers
Updated 17 Dec 2014 • 2 answers
Updated 3 Sep 2015 • 1 answer
Updated 21 Jun 2016 • 1 answer
Updated 26 Feb 2017 • 1 answer